# SDR VNAA2025F00016

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: CC67012904
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT BASE OF STATIC DISCHARGE WS353.00 AT RH WING.   BASE OF STATIC DISCHARGE WS353.00 AT RH WING WAS EVALUATED PER CRJ-900 SRM 53-21-43-101-001-A03 AND REPLACED PER CRJ-900 AMM 23-61-01-400-802-A02.
